On the geometry of quadrics and their degenerations.

M. Goresky; C. DeConcini

Commentarii mathematici Helvetici (1988)

  • Volume: 63, Issue: 3, page 337-413
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Goresky, M., and DeConcini, C.. "On the geometry of quadrics and their degenerations.." Commentarii mathematici Helvetici 63.3 (1988): 337-413. <http://eudml.org/doc/140127>.

author = {Goresky, M., DeConcini, C.},
journal = {Commentarii mathematici Helvetici},
keywords = {complete quadrics; enumerative geometry of quadrics},
number = {3},
pages = {337-413},
title = {On the geometry of quadrics and their degenerations.},
url = {http://eudml.org/doc/140127},
volume = {63},
year = {1988},

AU - Goresky, M.
AU - DeConcini, C.
TI - On the geometry of quadrics and their degenerations.
JO - Commentarii mathematici Helvetici
PY - 1988
VL - 63
IS - 3
SP - 337
EP - 413
KW - complete quadrics; enumerative geometry of quadrics
UR - http://eudml.org/doc/140127
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.